A note on two-dimensional transport with bounded divergence
JournalArticle (Originalarbeit in einer wissenschaftlichen Zeitschrift)
 
ID 1063548
Author(s) Colombini, Ferruccio; Crippa, Gianluca; Rauch, Jeffrey
Author(s) at UniBasel Crippa, Gianluca
Year 2006
Title A note on two-dimensional transport with bounded divergence
Journal Communications Partial Differential Equations
Volume 31
Number 7
Pages / Article-Number 1109-1115
Abstract We prove uniqueness for two dimensional transport across a noncharacteristic curve, under the hypothesis that the vector field is autonomous, bounded, and with bounded divergence. We also obtain uniqueness for the Cauchy problem in Rt x R2x under an additional condition on the local direction of the vector field.
Publisher Taylor & Francis
ISSN/ISBN 0360-5302 ; 1532-4133
edoc-URL http://edoc.unibas.ch/47279/
Full Text on edoc No
Digital Object Identifier DOI 10.1080/03605300500455933
ISI-Number WOS:000237784300008
Document type (ISI) Article
 
   

MCSS v5.8 PRO. 0.450 sec, queries - 0.000 sec ©Universität Basel  |  Impressum   |    
08/08/2020